Vol. 110, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Gamelin constants

Masaru Hara

Vol. 110 (1984), No. 1, 77–81
Abstract

The purpose of this paper is to show that the corona theorem with bounds is valid for any finite bordered Riemann surface. As an application of it we construct an example of Riemann surfaces of infinite genus for which the corona theorem holds. The example can be chosen either from or not from the class of surfaces of Parreau-Widom type.

Mathematical Subject Classification 2000
Primary: 30F99
Secondary: 30D50, 46J15
Milestones
Received: 26 August 1981
Revised: 19 November 1982
Published: 1 January 1984
Authors
Masaru Hara